# SDR UALA2010122704738

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,846 hours, 11,295 cycles
- Engine: Pwa PW4052
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG STAB TRIM DISPLAYED, & STAB TRIM LIGHT ILLUMINATED.  STABILIZER TRIM OPERATES AT ONE-HALF SPEED.   STAB TRIM LIGHT ILLUMINATED ON CLIMB OUT.  REPLACED STAB TRIM CONTROL BRAKE PRESS SWITCH ON RIGHT STCM (M1608) PER FIM, OPS NORMAL, MESSAGE CLEARED.
